# SDR ASOA2014030610098

- Difficulty date: February 16, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280.00 BULKHEAD TOP OF AFT REPAIR ANGLE IS CORRODED BETWEEN LBL9 AND RBL, PLUS BOTH INBD AND OTBD CLIPS ON LBL9 AT 280 ARE CRACKED, AND INBD AND OTBD CLIPS ON RBL9 AT 280 ARE CRACKED, REPLACE PARTS IAW REO 601R-53-11-9261.  REMOVED 4 EA CRACKED CLIPS (SHIMS) AT LBL AND RBL 9 IAW SRM 51-42-06.  REMOVED THE AFT REPAIR ANGLE AND RT SPLICE IAW SRM 51-42-06 LOCATED AND DRILLED AMD CUTOUT SECTION OF THE AFT REPAIR ANGLE IAW REO 601R-53-11-926.  INSTALLED AFT REPAIR ANGLE IAW SRM 51-42-06 AND REO 601R-53-11-926.
